# SDR DXTA2021122053920

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20563
- Aircraft time: 6,861 hours, 3,964 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ENGINE COMPRESSOR STALL: ON CLIMB OUT, UPON FIRST POWER REDUCTION WE EXPERIENCED WHAT WE BELIEVE WAS COMPRESSOR STALLS. THE VIBRATION/ STALLS WERE FELT IN THE RUDDER PEDALS AND YOKE.  THE ENGINE EVENT MARKER WAS UTILIZED.  REMOVED AND REPLACED THE ENGINE.
